# SDR CA960605005

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Engine: Pwa PT6A27
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: C2FS533
- Condition: Cracked
- Location: Bs 228
- Part time: 12,503 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT FULL BULKHEAD AT STA 228 FOUND CRACKED ON BOTH LEFT AND RIGHT SIDES WHERE RUDDER CONTROL RODS PASS THROUGH THE BULKHEAD.  CRACKS RADIATE FROM HOLES .0937 INCH TO .50 INCH TOWARDS THE VERTICAL STABILIZER ATTACHMENT.  ANOTHER .50 INCH CRACK WAS FOUND AT THE TOP OF THE BULKHEAD BETWEEN THE VERTICAL STABILIZER TWO ATTACH POINTS FROM THE BEND RELIEF CUT-OUT.  SUBMITTER STATED TWO OTHER DHC-2 MKIII AIRCRAFT WERE INSPECTED AND THE SAME CRACKS WERE FOUND AT THE CONTROL ROD PASS THROUGH AFT FULL BULKHEADS REPLACED WITH NEW UNITS.
